RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 91(133), Number 1(5), Pages 27–49 (Mi msb3102)  

This article is cited in 1 scientific paper (total in 1 paper)

On the number of indecomposable integral $p$-adic representations of crossed group rings

P. M. Gudivok


Abstract: Let $G$ be a finite group, $Z_p$ the ring of $p$-adic integers, $Z_p^*$ the multiplicative group of $Z_p$ and $(G,Z_p,\Lambda)$ the crossed product group ring by the factor set $\{\lambda_{a, b}\}$ ($\lambda_{a, b}\in Z_p^*;$ $a,b\in G$). We find all rings $\Lambda=(G,Z_p,\lambda)$ such that the number of indecomposable $Z_p$-representations of $\Lambda$ is finite. We note that in case $\Lambda$ is the group ring $Z_pG$ the analogous problem was solved by Berman, Heller, Reiner and the author.
Bibliography: 22 titles.

Full text: PDF file (2340 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 20:1, 27–51

Bibliographic databases:

UDC: 519.49
MSC: Primary 20C10; Secondary 16A18
Received: 11.05.1972

Citation: P. M. Gudivok, “On the number of indecomposable integral $p$-adic representations of crossed group rings”, Mat. Sb. (N.S.), 91(133):1(5) (1973), 27–49; Math. USSR-Sb., 20:1 (1973), 27–51

Citation in format AMSBIB
\Bibitem{Gud73}
\by P.~M.~Gudivok
\paper On~the number of indecomposable integral $p$-adic representations of crossed group rings
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 91(133)
\issue 1(5)
\pages 27--49
\mathnet{http://mi.mathnet.ru/msb3102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=332863}
\zmath{https://zbmath.org/?q=an:0338.20004}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 20
\issue 1
\pages 27--51
\crossref{https://doi.org/10.1070/SM1973v020n01ABEH001827}


Linking options:
  • http://mi.mathnet.ru/eng/msb3102
  • http://mi.mathnet.ru/eng/msb/v133/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. F. Barannik, P. M. Gudivok, “Crossed group rings of finite groups and rings of $p$-adic integers with finitely many indecomposable integral representations”, Math. USSR-Sb., 36:2 (1980), 173–194  mathnet  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:198
    Full text:43
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019